# SDR REXA2015062100617

- Difficulty date: June 21, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,815 hours, 12,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMER EXIT LIGHT BULBS BURNT OUT.  LT ENTRANCE BY EXIT SIGN NEON FLASHLIGHT RT GALLEY EXIT SIGN BY TRASH.  OPERATIONS CHECKED NORMAL IAW AMM 33-51.  OK FOR SERVICE.
